# SDR TRAX200600552

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 28,760 hours, 32,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERG LIGHT STRIP AFT LIGHT INOP.
